Detail publikace

Space-charge-limited currents: An E-infinity Cantorian approach

Originální název

Space-charge-limited currents: An E-infinity Cantorian approach

Anglický název

Space-charge-limited currents: An E-infinity Cantorian approach

Jazyk

en

Originální abstrakt

The theory of space-charge-limited currents for trap-free insulator, insulator with single trap level and exponential trap distribution in energy is presented using fractal analysis. It is shown that independent of the electrode configuration it is possible to write a general equation for current-voltage characteristic changing only the parameter of fractal dimension.On the basis of cylindrical electrode configuration the expression for the current-voltage dependence on the surface gap sample was derived.

Anglický abstrakt

The theory of space-charge-limited currents for trap-free insulator, insulator with single trap level and exponential trap distribution in energy is presented using fractal analysis. It is shown that independent of the electrode configuration it is possible to write a general equation for current-voltage characteristic changing only the parameter of fractal dimension.On the basis of cylindrical electrode configuration the expression for the current-voltage dependence on the surface gap sample was derived.

BibTex


@article{BUT43866,
  author="Oldřich {Zmeškal} and Stanislav {Nešpůrek} and Martin {Weiter}",
  title="Space-charge-limited currents: An E-infinity Cantorian approach",
  annote="The theory of space-charge-limited currents for trap-free insulator, insulator with single trap level and exponential trap distribution in energy is presented using fractal analysis. It is shown that independent of the electrode configuration it is possible to write a general equation for current-voltage characteristic changing only the parameter of fractal dimension.On the basis of cylindrical electrode configuration the expression for the current-voltage dependence on the surface gap sample was derived.",
  address="Elsevier",
  chapter="43866",
  institution="Elsevier",
  journal="Chaos, Solitons & Fractals",
  number="2",
  volume="34",
  year="2007",
  month="september",
  pages="143--158",
  publisher="Elsevier",
  type="journal article - other"
}